Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trouble sleeping - please help jjamas

Posted by karaS on September 16, 2004, at 18:13:42

In reply to Re: Trouble sleeping - please help, posted by jjamas on September 16, 2004, at 17:35:49

> Hey Kara,
>
> I wanted to see how you're doing in tapering Effexor. I've been off for about 3 weeks, with no real side effects. That is until I started getting awful anxiety the past few days. Do you know if its side effect related or could it be my old symptoms coming back?

Gee, I don't know about that one but I would guess that it's the old symptoms coming back. Are you on anything else to take care of your anxiety right now?

I was in no frame of mind to deal with withdrawal earlier so I went back up to 19 mg. of Effexor. Then last night I reduced to 9 again so we'll see. I think I'm in a better mood to handle it now. I am in the process of job hunting so if I'm finding that I can't function well, I'll go back to 19 mg. and stay there for a longer time.

-K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[391662]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:karaS thread:388936
URL: http://www.dr-bob.org/babble/20040915/msgs/391662.html